Can hairy oral leukoplakia be caused by birth control?

No. Hairy leukoplakia represents an opportunistic ebv (epstein-barr virus) infection as a result of a suppressed immune system, as may occur in HIV infection. It typically manifests as a white plaque on the side of the tongue. Use of contraceptives is unrelated to oral hairy leukoplakia.

Related Questions

Can hairy oral leukoplakia be caused by birth control pills?

Probably not. Leukoplakia is usually caused by a chronic irritation, physical or chemical. Chemical causes are usually related to tobacco use.
No. Hairy leukoplakia, sometimes called oral hairy leukoplakia, results from infection with the epstein-barr virus (ebv). Once you've been infected with ebv, the virus remains in your body for life. Normally, the virus is dormant, but if your immune system is weakened, either from disease or certain medications, the virus can become reactivated, leading to conditions such as hairy leukoplakia.